# SDR ZW0A0200511

- Difficulty date: January 8, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 37,926 hours, 21,312 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON FUSELAGE EXTERIOR, STA 1293, FOUND DENT BETWEEN LONGERON 16L AND 15L.  ACCOMP INSP PER NDT 51-00-03 AND NO CRACK.  UT INSPECTION INDICATED 50 PERCENT MATERIAL LOSS.  CUT OUT PLUG TO REMOVE DAMAGED AREA AND INSTALLED AN EXTERIOR AND INTERNAL DOUBLER SHIM AS REQUIRED PER SRM 53-04, FIG 38, PAGE 218.
